# SDR AALA202407087285

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 40,142 hours, 15,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Buckle
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STRAP HANGING FROM SLIDE BUSTLE 1R. RE-SECURED STRAP BUCKLE AT R1 DOOR PER AMM 25-62-44.
